Large complete minors in random subgraphs

J. Erde, M. Kang, M. Krivelevich

Research output: Contribution to journalArticlepeer-review


Let G be a graph of minimum degree at least k and let Gp be the random subgraph of G obtained by keeping each edge independently with probability p. We are interested in the size of the largest complete minor that Gp contains when p = (1 + ϵ)/k with ϵ > 0. We show that with high probability Gp contains a complete minor of order <![CDATA[ \tilde{\Omega}(\sqrt{k})[]>, where the hides a polylogarithmic factor. Furthermore, in the case where the order of G is also bounded above by a constant multiple of k, we show that this polylogarithmic term can be removed, giving a tight bound.

Original languageEnglish
Pages (from-to)619-630
Number of pages11
JournalCombinatorics, Probability & Computing
Issue number4
Early online dateDec 2020
Publication statusPublished - 10 Jun 2021

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Applied Mathematics
  • Statistics and Probability
  • Computational Theory and Mathematics

Fields of Expertise

  • Information, Communication & Computing


Dive into the research topics of 'Large complete minors in random subgraphs'. Together they form a unique fingerprint.

Cite this